SciELO - Scientific Electronic Library Online

 
vol.64 issue4Disseminated infection by M. tuberculosis complex in patient with IFN-γ receptor 1 complete deficiency author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Revista alergia México

On-line version ISSN 2448-9190

Abstract

MONGE-ORTEGA, Olga Patricia et al. Delayed allergic reaction to amlodipine with a positive lymphocyte transformation test. Rev. alerg. Méx. [online]. 2017, vol.64, n.4, pp.505-508. ISSN 2448-9190.  http://dx.doi.org/10.29262/ram.v64i4.312.

Background:

Amlodipine is one of the third generation dihydropyridine calcium channel blockers used for hypertension. Mild, moderate and severe reactions have been reported with calcium channel blockers. Cross-reactivity among these drugs has not been established.

Case report:

We have presented the case of a patient who developed a delayed pruritic, and erythematous maculopapular skin exanthema after the intake of amlodipine. A positive lymphocyte transformation test (LTT) confirmed the implication of amlodipine in the reaction and showed positivity to another calcium channel blocker, nifedipine, demonstrating cross reactivity.

Conclusion:

This is the first reported case of hypersensitivity to amlodipine in which the involvement of the drug is confirmed by a positive TTL. TTL could become a good diagnostic alternative for patients who experience late reactions to amlodipine and possibly cross-reactivity with nifedipine.

Keywords : Allergy; Amlodipine; Delayed reaction; Lymphocyte transformation test.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )